Good Wednesday to everyone!
When faced with the trauma that is associated with infidelity, often times the betrayed becomes overwhelmed. The results can be depression and anxiety as they feel as if they are riding an emotional roller coaster. There can also be physical consequences as well. Rapid weight loss, lack of sleep and general sluggishness are but a few that are mentioned often.
If seeing a qualified therapist, sometimes medications are prescribed to help level out the highs and lows that the betrayed is feeling. I’m no doctor, but I imagine that the most oft prescribed medicine would be anti-depressants. However, I’m sure other drugs could be more beneficial depending on the circumstances and symptoms displayed.
(Here is a link to the National Institute of Mental Health that describes some of the meds that might be prescribed along with their side-effects.)
This leads to our discussion topic for this week…
Have you been medicating as a result of your spouse’s infidelity?
If so, what are they and what has been their effect on you?
Do you feel that they have been helpful or not?
Have you felt any debilitating side-effects as a result of taking these meds?
If anyone is medicating in a more natural, holistic way we would like to hear about your experiences as well.
Obviously this discussion is not a substitute for seeking counsel with your physician. Consider it general information based on other reader’s experiences.
Please remember to reply to one another in the comment section below.
Linda & Doug